Results 1 to 3 of 3
HELP ME PLEASE!!!
  1. #1
    leelee is offline Member
    Join Date
    Jun 2004
    Location
    .
    Posts
    53

    Default HELP ME PLEASE!!!

    --------------------------------------------------------------------------------

    [u]This is puzzling me.I have been taking Xanax for a very short time....a couple of weeks,The last few weeks have been great!!! I have beeen energetic,happy,carefree.....etc...but all of a sudden,I feel like I haven't even taken ANYTHING at all.Is there something that I am doing wrong? I mean gosh...I haven't changed anything that I normally do.No other meds,same types of food,same dose....well...I did go up some cuz I am not getting ANY results from this med anymore.Could there be something counteracting this medication,keeping it from working like it used too???
    What can I do?? Or "NOT" do??[?]
    </u>

  2. #2
    boozkid is offline New Member
    Join Date
    Aug 2004
    Location
    USA.
    Posts
    2

    Default

    my x girlfriend was the same way and for her to get it to work she hade to up her dossege. that drug can be very addictive with oput you even knowing it.

  3. #3
    LADYRET is offline New Member
    Join Date
    Sep 2004
    Location
    USA.
    Posts
    18

    Default

    You may need a dosage adjustment. Be very careful with this drug! It is highly addictive. My mother took it for 30 years with out us kids knowing it. At the age of 72 we had to have her hospitilized in a psych ward to get her dried out from it. It was terrible!!! This medication is NOT for long term use!

    Donna

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22